Hi all, It has been awhile since my last post and boy have things changed. I wish I could tell you for the better but...I now suffer with postpartum depression and massive anxiety. My boyfriend is the root cause of most if not all the problems going on right now. We had a rough break up and I am not handling the mental and emotional abuse well. I see a dr tomorrow and will start counseling soon. I am still looking for a way to ease the anxiety symptoms - that is the worst feeling ever. Dizziness, chest pains, trouble swallowing, stomach issues. I will not trouble you or air our dirty laundry on this forum...just know the mental and emotional abuse is beyond what anyone should ever go through. It will only continue as we have a child together. I am so sad and upset. I feel as though the thing he has done and said to me are so unfair. It is not right for someone to get away with that stuff.
What I do not understand is I follow all the things they tell you to do - relaxation, take a hot bath, talk to a friend, ground yourself, limit caffeine, eat health, exercise, journal, etc...AND none of it works.
That brings me to my next issue the dirty M word = medication. OH MY GAWD> I do not know what happened in my life but I have a fear of taking meds now. ALL most anything. I can take an advil and did take meds for an illness but it was very hard. I had a hard time taking a vitamin over the weekend and now wont take another. I read where B vitamins can help with anxiety...so I desperately wanted to try....but how when I am such a freak over now even a simple vitamin. I though it was making my mouth feel weird. Yesterday I thought my lunch was making my tongue weird. Does this every end? It is beyond ridiculous.
I do not know why this is happening to me but I have begged, pleaded and prayed for it to stop.